# SDR FDEA201610143628

- Difficulty date: October 14, 2016
- Submitted: October 14, 2016
- Operation: Air carrier
- Aircraft: N682FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 800
- Aircraft time: 25,281 hours, 13,765 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: A5461240660100
- Condition: Corroded
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG FWD MOUNT FITTING (PYRAMID) INBD AFT BOLT HOLE CORRODED.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 54-51-81. OVERSIZED HOLE TO 25.323MM, HFEC INSPECTED, CAD PLATED BOLT HOLE, FABRICATED BUSH ON T16/1235747 AND INSTALLED IAW SRM 54-51-81.  MAJOR REPAIR.
